EconPapers    
Economics at your fingertips  
 

On Generalised Piterbarg Constants

Long Bai (), Krzysztof Dȩbicki (), Enkelejd Hashorva () and Li Luo ()
Additional contact information
Long Bai: University of Lausanne, UNIL-Dorigny
Krzysztof Dȩbicki: University of Wrocław
Enkelejd Hashorva: University of Lausanne, UNIL-Dorigny
Li Luo: University of Lausanne, UNIL-Dorigny

Methodology and Computing in Applied Probability, 2018, vol. 20, issue 1, 137-164

Abstract: Abstract We investigate generalised Piterbarg constants P α , δ h = lim T → ∞ E sup t ∈ δℤ ∩ [ 0 , T ] e 2 B α ( t ) − | t | α − h ( t ) $$\mathcal{P}_{\alpha, \delta}^{h}=\lim\limits_{T \rightarrow \infty} \mathbb{E}\left\{ \sup\limits_{t\in \delta \mathbb{Z} \cap [0,T]} e^{\sqrt{2}B_{\alpha}(t)-|t|^{\alpha}- h(t)}\right\} $$ determined in terms of a fractional Brownian motion B α with Hurst index α/2∈(0,1], the non-negative constant δ and a continuous function h. We show that these constants, similarly to generalised Pickands constants, appear naturally in the tail asymptotic behaviour of supremum of Gaussian processes. Further, we derive several bounds for P α , δ h $\mathcal {P}_{\alpha , \delta }^{h}$ and in special cases explicit formulas are obtained.

Keywords: Pickands constants; Piterbarg constants; Gaussian process; Extremes; Exact asymptotics; Brown-Resnick stationarity; 60G15; 60G70 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-016-9537-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-016-9537-0

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-016-9537-0

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-016-9537-0